Alert archive / Alabama / Hard Freeze Warnings in 2021

Hard Freeze Warning 1, NWS Birmingham, AL

February 15, 202139 counties in Alabama

NWS Birmingham, AL issued this hard freeze warning at Feb 15, 2021, 3:54 AM CST for 39 counties in Alabama. It took effect at Feb 15, 2021, 9:00 PM CST. It was in force for 14 hr. 15 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 15, 2021, 3:54 AM CST (09:54 UTC)
In effect from
Feb 15, 2021, 9:00 PM CST
Expired
Feb 16, 2021, 11:00 AM CST
In force
14 hr
Issued by
NWS Birmingham, AL
All 39 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 16, 8:35 AM CSTSNOW 0.31 Ssw Pelham, AL
Feb 16, 8:40 AM CSTSNOW 0.31 N Riverchase Galleria, ALONE-QUARTER INCH OF SNOW.
Feb 16, 9:17 AM CSTSNOW 2Addison, AL2 INCHES OF DRY, FLUFFY SNOW.
Feb 16, 9:18 AM CSTSNOW 2Oakman, AL2 INCHES OF DRY, FLUFFY SNOW.
Feb 16, 9:37 AM CSTSNOW 1.32 Nw Hoover, ALDRY, FLUFFY SNOW.
Feb 16, 9:41 AM CSTSNOW 1Reform, ALDRY, FLUFFY SNOW.
Feb 16, 9:50 AM CSTSNOW 12 Ese Highland Lake, ALDRY, FLUFFY SNOW.
Feb 16, 9:54 AM CSTSNOW 0.51 N University Of Alaba, ALDRY, FLUFFY SNOW.
Feb 16, 9:57 AM CSTSNOW 11 Se Samford University, ALDRY, FLUFFY SNOW.
Feb 16, 9:59 AM CSTSNOW 11 Sw Vulcan Park, ALAT CBS STUDIOS. DRY, FLUFFY SNOW.
Feb 16, 10:08 AM CSTSNOW 0.31 Wnw Grayson Valley, ALDRY, FLUFFY SNOW.
Feb 16, 10:20 AM CSTSNOW 1Coaling, ALDRY, FLUFFY SNOW.
Feb 16, 10:32 AM CSTSNOW 0.3Warrior, ALDRY, FLUFFY SNOW.
Feb 16, 10:40 AM CSTSNOW 0.31 Wsw Jemison, ALDRY, FLUFFY SNOW.
Feb 16, 11:09 AM CSTSNOW 0.35 W Liberty Hill, ALDRY, FLUFFY SNOW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.9 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2021-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2021-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

400 
WWUS74 KBMX 150954
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
354 AM CST Mon Feb 15 2021

ALZ011>015-017>044-152200-
/O.NEW.KBMX.HZ.W.0001.210216T0300Z-210216T1700Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, 
Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, 
Marion, Centreville, Clanton, Rockford, Alexander City, 
Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, 
Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, 
and Montgomery
354 AM CST Mon Feb 15 2021

...HARD FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 11 AM
CST TUESDAY...

* WHAT...Sub-freezing temperatures as low as 8 to 22 degrees
  expected in the warning area.

* WHERE...All of Central Alabama except for southeast Central
  Alabama.

* WHEN...From 9 PM this evening to 11 AM CST Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of water pipes they should be 
wrapped, drained, or allowed to drip slowly. Those that have in- 
ground sprinkler systems should drain them and cover above-ground
pipes to protect them from freezing.

&&

$$
2 follow-up statements
768 
WWUS74 KBMX 152022
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
222 PM CST Mon Feb 15 2021

ALZ045>050-160500-
/O.EXA.KBMX.HZ.W.0001.210216T0300Z-210216T1700Z/
Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Tuskegee, Union Springs, Auburn, Opelika,
Phenix City, Troy, and Eufaula
222 PM CST Mon Feb 15 2021

...HARD FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 11 AM
CST TUESDAY...

* WHAT...Temperatures as low as 20 to 25 degrees in the warning 
  area.

* WHERE...Macon, Bullock, Lee, Russell, Pike and Barbour 
  Counties.

* WHEN...From 9 PM this evening to 11 AM CST Tuesday.

* IMPACTS...Hard freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ALZ011>015-017>044-160500-
/O.CON.KBMX.HZ.W.0001.210216T0300Z-210216T1700Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, 
Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, 
Marion, Centreville, Clanton, Rockford, Alexander City, 
Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, 
Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, 
and Montgomery
222 PM CST Mon Feb 15 2021

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 11 AM CST TUESDAY...

* WHAT...Temperatures as low as 8 to 20 degrees in the warning 
  area.

* WHERE...All of Central Alabama.

* WHEN...From 9 PM this evening to 11 AM CST Tuesday.

* IMPACTS...Hard freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
216 
WWUS74 KBMX 160454
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
1054 PM CST Mon Feb 15 2021

ALZ011>015-017>050-161700-
/O.CON.KBMX.HZ.W.0001.000000T0000Z-210216T1700Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, 
Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, 
Marion, Centreville, Clanton, Rockford, Alexander City, 
Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, 
Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, 
Montgomery, Tuskegee, Union Springs, Auburn, Opelika, 
Phenix City, Troy, and Eufaula
1054 PM CST Mon Feb 15 2021

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM CST
TUESDAY...

* WHAT...Temperatures will drop as low as 6 to 15 degrees west of
  Interstate 59, 12 to 20 degrees north and west of Interstate 
  85, and 18 to 24 south of Interstate 85.

* WHERE...All of Central Alabama.

* WHEN...Through 11 AM CST Tuesday.

* IMPACTS...Hard freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

What forecasters said that day

The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this hard freeze warning went out at Feb 15, 3:46 AM CST, 8 minutes earlier.

Area forecast discussion, Feb 15, 3:46 AM CST, 8 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
346 AM CST Mon Feb 15 2021

.SHORT TERM...
/Updated at 0341 AM CST Mon Feb 15 2021/

Tonight through Tuesday.

Overall the previous forecast remains on track for the winter storm
impacting the region. Confidence in ice accumulations in our far
western and northwestern counties continues to increase. An ice
storm warning has been issued for some of our far northwestern
counties where liquid equivalent amounts over 0.75" will produce
potential ice accumulations of a quarter to half inch. These
accumulations will cause very hazardous travel impacts and tree
damage resulting in numerous power outages. Models have trended
warmer along the I-65 corridor during the daytime hours which will
limit the freezing rain potential towards the Birmingham metro.
Still with the freezing line very close to the back edge of the
precipitation during the evening commute there is still enough
potential for a light glaze of ice to upgrade some of the winter
storm watch counties to a winter weather advisory, especially for
some of the higher elevations in Jefferson and Blount Counties.
And even areas that receive all rain will have significant black
ice potential as remaining water on roads re-freezes. Very cold
temperatures falling into the single digits and wind chills near
or just below zero in the far northwest counties will also be very
hazardous to those without power and crews working to restore
power. High temperatures on Tuesday also continue to trend
downward with many areas in the northwest not making it above
freezing. A hard freeze warning will also be issued with several
locations falling below 15 degrees Tuesday morning. While normally
office policy is to issue a hard freeze warning for the whole
area, with the strong temperature gradient across the area, did
not include the hard freeze warning in the far southeast counties.
A wind chill advisory will also be issued for portions of West
Alabama for tonight.

A vigorous shortwave trough will take on a negative tilt today as an
area of low pressure currently off the Louisiana Gulf Coast lifts
northeastward across southeast Alabama later today. An inverted
trough extending north/northeast from the surface low will turn
winds to the southeast across the eastern two-thirds of the area,
sharpening the temperature gradient currently present across the
area and with strong warm air advection temperatures along
and east of I-65 will warm into the 40s and 50s. This boundary will
then push eastward as as strong cold front this afternoon as the
unusual Arctic air mass over the ArkLaTex moves towards the area.
Warm advection/isentropic lift ahead of the shortwave is causing a
robust area of precipitation to develop over Mississippi and
precipitation will become more widespread across the area through
the morning. The subfreezing air mass should become locked in across
our far western counties this morning, before pushing eastward late
this afternoon. Interestingly, some high res guidance indicates a
convective band feature along the cold front with a localized band
of cold 925mb temperatures. Thus would not be surprised to get some
sleet or graupel mixing in towards the I-65 corridor early this
afternoon, with temperatures briefly cooling and then potentially
creeping back up, but not expecting any impacts for the I-65
corridor during the early afternoon with temperatures above
freezing. Forecast soundings also indicate some elevated MUCAPE so
would expect some rumbles of thunder south of I-20 this afternoon.
Could get some stronger storms in the far southeast this afternoon
but low-levels are expected to be too stable for any surface-based
instability. Some sleet may also mix in on the back edge of
precipitation this afternoon especially further northwest, and could
see some snow near the back edge of precip only in the very far
northwest. Models have trended quicker with precipitation quickly
ending this evening, followed by strong cold air advection. Could
see some stray flurries overnight given the cold air mass and
lingering low-level moisture.

32/Davis

.LONG TERM...
/Updated at 0341 AM CST Mon Feb 15 2021/

Tuesday night through Thursday.

The pattern remains progressive for the first part of the long term.
As the system exits to our east, we will see clearing skies for much
of the area early, but cold temperatures once again. Look for teens
in the northwest with 20s elsewhere. We may see some cold air
stratus clouds develop across the northwest overnight, so
temperatures may not drop as low as they could. The next shortwave
will move into the area Wednesday afternoon and slowly push eastward
Thursday morning. This is where things get interesting as we could
potentially see severe weather in the south and wintry weather in
the northwest. Admittedly things will be borderline in the
northwest, but model consensus is for the cold airmass to still be
in place across the northwest as the precip moves in. So we could
start out with rain in the northwest, then a mix of rain/snow after
sunset through the overnight hours. At the same time the warm
airmass from the south will work into the area. The consensus of the
models take the low 60 dewpoints into Anniston by daybreak Thursday,
while never getting out of the 30s in the NW. We could potentially
see another round of snow on the backside of the system overnight
Thursday night into Friday morning, but that would be light and
generally flurries.

Plan on introducing winter weather in the late Wednesday night
period for the HWO and continue the severe threat that was
introduced yesterday for Thursday morning. Looks like the best time
frame for severe weather would be after 3 am in the SW to Noon in
the SE. Lots more to discuss here, but will get past our short term
concerns first.

Friday through Sunday.

Look for another cold day on Friday as CAA dominates the day, but
precipitation should have ended before daybreak. Looks like we may
actually warm up for the weekend along with some of that sunshine
that has been hard to come by. Another front is expected Sunday
night into next Monday. Precipitation appears limited right now, but
will need to monitor for trends over the next few days.

16

&&

.AVIATION...
06Z TAF Discussion.

A powerful winter storm approaches the area overnight with
precipitation increasing through the period. Some of the
precipitation may become wintry especially for TCL.

Isentropic lift has developed in response to the first upper
wave. Ceilings have dropped to IFR and will hold there. As the
next wave approaches around daybreak, ceilings will lower again
into LIFR with rain quickly spreading eastward. Several things
going on Monday daytime that need to be ironed out. A thunderstorm
or two may be possible southeast near TOI as the more moist and
unstable air is pulled northward. Still can't rule out some
elevated thunder too, but too low a chance at this time. A very
tight gradient in temperatures will be near TCL with freezing
temperatures slowly moving eastward. Some changeover to FZRA or PL
may occur after 18z. It does not appear that the freezing line
makes it to BHM/EET but will monitor this closely. Northerly winds
5-10kts remain for the northern terminals while MGM/TOI see winds
veer from north to southeast to northwest during the period. Winds
increase around 00z behind the system into 10-12kt range. Winds
just above the surface also increase to near 40kts close to TOI
and will watch this too.

75

&&

.FIRE WEATHER...

A cold and moist air mass will remain over central Alabama through
tonight. Low clouds will persist through Tuesday morning, with a
significant rainfall through the evening. Surface temperatures will
be below freezing for areas west Alabama today and tonight,
resulting in significant accumulations of freezing rain. Ice
accumulations will likely approach one-third to one-half an inch for
the far northwestern counties of Alabama before the system is
done. Temperatures will be in the single digits and low teens in
the west overnight tonight through Tuesday morning. Another front
will move in Wednesday night/Thursday morning along with showers
and storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     48  18  34  22  51 / 100  40   0   0  30
Anniston    51  23  35  24  55 / 100  50   0   0  30
Birmingham  45  17  33  23  51 / 100  30   0   0  30
Tuscaloosa  37  13  32  22  49 / 100  10   0   0  40
Calera      47  18  34  24  52 / 100  20   0   0  30
Auburn      53  26  39  28  54 /  90  60   0   0  30
Montgomery  55  23  38  27  56 / 100  20   0   0  40
Troy        58  24  40  28  57 /  90  20   0   0  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Hard Freeze Warning from 9 PM this evening to 11 AM CST Tuesday
for the following counties: Autauga...Bibb...Blount...Calhoun...
Chambers...Cherokee...Chilton...Clay...Cleburne...Coosa...
Dallas...Elmore...Etowah...Fayette...Greene...Hale...Jefferson...
Lamar...Lowndes...Marengo...Marion...Montgomery...Perry...
Pickens...Randolph...Shelby...St. Clair...Sumter...Talladega...
Tallapoosa...Tuscaloosa...Walker...Winston.

Winter Storm Warning until 9 PM CST this evening for the
following counties: Greene...Sumter...Tuscaloosa...Walker.

Ice Storm Warning until 9 PM CST this evening for the following
counties: Fayette...Lamar...Marion...Pickens...Winston.

Wind Chill Advisory from midnight tonight to 9 AM CST Tuesday
for the following counties: Fayette...Greene...Lamar...Marion...
Pickens...Sumter...Winston.

Winter Weather Advisory from 3 PM this afternoon to 9 PM CST
this evening for the following counties: Bibb...Blount...
Jefferson...Perry.

Winter Storm Warning until 9 PM CST this evening for the
following counties: Hale...Marengo.

&&
Hazardous weather outlook, Feb 14, 9:32 PM CST, 6 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
932 PM CST Sun Feb 14 2021

ALZ011>015-017>050-160645-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
932 PM CST Sun Feb 14 2021

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Periods of light freezing rain are expected over portions of west
and northwest Central Alabama tonight. Accumulations of a glaze to a
tenth of an inch may cause slippery conditions, especially on
bridges and overpasses. Motorists should exercise extreme caution if
traveling in these areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A wintry mix of freezing rain and sleet will impact Central Alabama
through Monday night, generally along and west of Interstate 65.
Some snow may also occur over far northwest Central Alabama. The most
significant impacts will be over West Alabama where ice
accumulations will cause significant travel impacts as well as downed
trees and power outages.

Temperatures in West Alabama will fall to 15 degrees or below Monday
night into Tuesday morning. A Hard Freeze Warning may become
necessary as extreme cold may become life threatening to people and
animals outside without adequate warmth or shelter. Damage to
plumbing may occur if pipes are not properly insulated.

Wind chills to near zero are also expected for a brief period late
monday night into early Tuesday morning.

Strong to severe thunderstorms are possible Thursday in far
southeast Central Alabama. Stay tuned for forecast updates.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
tonight through Monday night and on Thursday. Please follow all
local, state, and CDC guidelines in regards to travel.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 3:49 AM CSTIce Storm WarningBMXFayette, Lamar, Marion, Pickens, Winston12 hr
Feb 15, 3:49 AM CSTWind Chill AdvisoryBMXFayette, Greene, Lamar, Marion, Pickens, Sumter and 1 more29 hr
Feb 15, 3:49 AM CSTWinter Weather AdvisoryBMXBibb, Blount, Jefferson, Perry13 hr
Feb 15, 1:18 PM CSTSpecial Weather StatementBMXMontgomery42 min
Feb 15, 2:06 PM CSTSpecial Weather StatementBMXBarbour39 min
Feb 15, 3:02 PM CSTSpecial Weather StatementBMXRussell28 min

Nearby

Hard Freeze Warnings in Alabama, 2021Every hard freeze warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.